# SDR DALA2023042503222

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 86,229 hours, 16,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 E-PATH LIGHTS INOP FROM ROW 33G TO 38G. CORRECTIVE ACTION: REPLACED BATTERY AT 35 RIGHT REF B767 AMM 33-51 OPS OK (9890228)
